Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/1595

On the fix-points of composite meromorphic functions and generalizations

Authors Yang, Chung-Chun
Zheng, Jian-Hua
Issue Date 1997
Source Journal d'analyse mathématique , v.72, 1997, p. 311-312
Summary Correction to the paper published in Journal d'analyse mathématique 68 (1996).
Subjects
Rights © 1997 The Magnes Press, The Hebrew University, Jerusalem. Reproduced with permission.
Language English
Format Article
Access
Files in this item:
File Description Size Format
correction.pdf 91251 B Adobe PDF